# SDR CA110916009

- Difficulty date: September 11, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Skrsky S76C
- Aircraft time: 333 hours
- Engine: Tmeca ARRIEL2S2
- System (JASC): 7250 · Turbine Section
- Part: Gas Generator
- Part number: 70BM037800
- Condition: Overheated
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE HEAT. DISCOLORING OF TURBINE CASING, DAMAGED WIRING HARNESS.  FUEL IN P-3 AREA OF ENGINE.  ACFT IS ON THE GROUND FOR FURTHER INVESTIGATION BY TECH SERVICES.  PLEASE SEE PRELIMINARY COMMENTS FROM MFG ON SITE.  NR 1 ENGINE AFTER DISASSEMBLY OF THE MODULE M03.  WE SUSPECTED THE INJECTION MANIFOLD AND AFTER REMOVING THE RADIAL DIFFUSER WE FOUND ABNORMALITY ON THE INJECTION WHEEL/MANIFOLD LABYRINTH SEAL.  THE REPLACEMENT SERVICEABLE ENGINE SHOULD BE RELEASED FROM CUSTOMS TOMORROW, PILOT SHOULD ARRIVE TUES.  GROUND RUNS ARE SCHEDULED FOR WEDNESDAY MORNING. (THE MODIFICATION TU 166 WAS COMPLETED ON NR 2 ENGINE.)
